# SDR REXA97152

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PX
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542MI
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN COMPUTER FAILED DURING INITIAL TAKEOFF ROLL.  REMOVED AND REPLACED LEFT PSI SWITCH AND AUTO COARSEN COMPUTER.  (M)
